English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 10191709      Online Users : 114
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 理學院 > 數學系 > 期刊論文 >  Chaotic behaviors of bistable laser diodes and its application in synchronization of optical communication


    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45745


    Title: Chaotic behaviors of bistable laser diodes and its application in synchronization of optical communication
    Authors: Wang WC;Hwang TM;Juang C;Juang J;Liu CY;Lin WW
    教師: 林文偉
    Date: 2001
    Publisher: Japan Society of Applied Physics
    Relation: JAPANESE JOURNAL OF APPLIED PHYSICS PART 1-REGULAR PAPERS SHORT NOTES & REVIEW PAPERS,Volume: 40,Issue: 10,Pages: 5914-5919,Published: OCT 2001
    Keywords: BISTABILITY
    MODULATION
    Abstract: Period-doubling routes to chaos behavior in bistable laser diodes is examined numerically, An external sinusoidal electronic drive is injected to generate chaotic light output. Phase portrait, Poincare map, bifurcation diagram, and Lyapunov exponent are then calculated to assert the existence of chaos. Furthermore, according to Pecora and Carroll's theory, a drive-response system is constructed by using the bistable laser diodes to mask the sinusoidal electronic signal with chaotic light. Synchronization can be achieved for optical simplex and duplex transmissions using bistable laser diodes. The proposed synchronization scheme between two separate chaotic systems provides a key step toward optical chaotic communication.
    URI: http://jjap.ipap.jp/link?JJAP/40/5914/
    http://www.jsap.or.jp/
    http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45745
    Appears in Collections:[數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML598View/Open


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback